# SDR FDEA201107192787

- Difficulty date: July 19, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK INTERIOR, FOUND UNDERFLOOR STRUCTURE AT STA 1235,RBL 51" WITH CORROSION.  CORROSION REMOVED PER SRM51-21-01 REV 46.  FOUND EXCEEDED LIMIT PER SRM 57-10-01 FIG 101 REV 46.  CARRIED OUT ON REWORKED AREA FOUND NO CRACK & NO CORROSION.  HFEC INSPECTION CARRIED OUT ON FASTENER HOLES FOUND NO CRACK.   CARRIED OUT REPAIR PER EA 1-5730-152684.  REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100 REV 112.
